# SDR SWAA2025111925840

- Difficulty date: October 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD LOCATED BTW BS 492 - 500A, RBL 24, WL156 IN THE FWD CARGO BAY.  REPLACED WEB SHIELD AND FASTENERS IAW SRM 51-40-02-0G-0, 51-10-02, ITEM 9, DWG 143A0080, SHEET 23, REV -.
